| Catalog Number |
M0035479300 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Subject device is not available.
Event or Problem Description
It was reported that during procedure, while pushing the coil into the microcatheter, there was a lot of friction felt.The user pulled back the coil and found it detached in the hub of the microcatheter.There were no clinical consequences to the patient.
Event or Problem Description
Additional Manufacturer Narrative
The device history record confirms that the device met all material, assembly and performance specifications.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Visual inspection was performed on the returned device and it was observed that the main coil was kinked, stretched, and detached from the pusher wire at the detachment area.Functional test could not be completed as the coil was detached from the pusher wire on return.The damage noted to the device would be indicative of the as reported defect.Therefore, an assignable cause of procedural factors will be assigned to reported and analyzed issues as these defects appear to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.